# SDR 9612215525

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Engine: Pwa PW2037
- System (JASC): 7323 · Turbine Governor
- Part: Turbine Governor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  AIRCRAFT RETURNED TO SFO AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NR 1 ENGINE PERMANENT MAGNET ALTERNATOR STATOR AND ROTOR, CHECKED OK.
